Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello, I'm new here. So today, my dermatologist offered me Accutane (of course one of the generic brands).  He started me on a low dose (30mg), once daily since he said I'm really not that "bad".  It's been almost 10 years and three different dermatologists later,  these prescription acne lotions and creams cocktail and even antibiotics---I still get painful deep acne cysts in my jawline and chin areas.  My cheeks and forehead are clear though so no problem. Plus, I get cortisone shots every time I get these painful cysts and I pay like hella money.

It's not practical to get cortisone shots these acne  appears because they are so expensive and who has the time to go to a dermatologist every other day right?

I'm just nervous because I start next week.  I read reviews about dry patches, flaky skin and dry lips and even initial breakouts (Lord, I hope not). Maybe I just need
encouragement. If you have any products recommendation and tips and tricks please do tell. Edited by cairotrip

Share this post


Link to post
Share on other sites

I guess my question would be first is what is going to be your dose and length of time? If you just have it on your jawline and chin have you had your hormones tested? 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×